# SDR REXA2018040500254

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 10,326 hours, 7,052 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01812
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE.  R & R THE ACM IAW AMM 21-51-08.   OPS & LEAK CHECKED GOOD.
